# SDR AALA20170703008

- Difficulty date: July 2, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 58,217 hours, 14,376 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FIRST CLASS GALLEY DIRECTIONAL EXIT LIGHT IS INOPERATIVE.  SECURED CONNECTOR AT THE POWER SUPPLY.  OPERATIONAL CHECK GOOD.
